Crohn's Flare on Your Vulva

Last updated: March 2021

I am 31 years old and I was diagnosed with Crohn’s when I was 25.

I was recently put on an extensive round of antibiotics to treat an infection. As most women know after antibiotics you will likely get a yeast infection.

However this time it was different, I had vaginal tearing that occurred during sex and while bathing. I went to see my doctor and with no other side effects, she diagnosed me with a Crohn’s flare on my vulva.

She prescribed me a steroid ointment do you use. This is new to me and I am still learning about my disease. I would love to know if anyone else has experienced a flare like this.

By providing your email address, you are agreeing to our privacy policy.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The InflammatoryBowelDisease.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Join the conversation

Please read our rules before commenting.

Community Poll

Will you take our In America survey to help others understand the true impact of Crohn's and UC?